| Catalog Number |
399.097 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Facility phone number and email are not available for reporting.Initial reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported during an operation the distractor was noted to be in poor condition.The device was noted to be worn and not working as expected.The surgeon was able to successfully complete the operation with no delay and no harm to the patient.This is report 1 of 1 for (b)(4).